# SDR 08FDEA00198

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MCD LOWER JAMB SUPPORT FITTING HOLES A, B AND C HAS CRACK INDICATIONS, FOUND WITH BHEC.   INSTALLED REPAIR BUSHINGS AT LOCATION NR 2 FITTING HOLES A, B AND C IAW SRM 53-50-00 VOL I PG 81 FIG 17.
